# SDR AU980533

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Frayed
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING FLIGHT SPOILER CABLES CONTAINED BROKEN STRANDS IN THE AREA ADJACENT TO PULLEY AT STN 230:  LT WS B1-3, P/N BACC2A3A02794EG.  WS B2-3, P/N BACC2A3A03216FG.  WS A2-3, P/N BACC2A3A01853FG.  WS A1-3, P/N BACC2A3A02428EG.  RT WS B1-4, P/N BACC2A3A02625FG.  WS B2-4, P/N BACC2A3A03051FG.
